# SDR ASAA2023101745727

- Difficulty date: October 17, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 27,837 hours, 8,720 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8283008
- Part serial: YA058669
- Condition: Leaking
- Location: #1 Engine
- Part time: 27,837 hours, 8,720 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN IDLE LEAK CHECK OF #1 ENGINE. LARGE AMOUNT OF FUEL DRAINED OUT OF FUEL PUMP DRAIN PAD. GROUNDED - YES. FUEL PUMP REMOVED PER T/C 8473002FUEL PUMP INST PER T/C 8473003 LEAK AND OPS CK GOOD.
